# SDR A6WA202304158557

- Difficulty date: April 15, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 43,186 hours, 41,625 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Cleat
- Part number: 601R3190342
- Condition: Corroded
- Location: Passenger Door
- Part time: 43,186 hours, 41,625 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PAX DOOR CLEAT AT FS338.00 AND UPPER FORMER AT HINGE *********AIRCRAFT REMOVED FROM SERVICE******* INSTALLED NEW PAX DOOR CLEAT AT FS338.00 REF DWG 601R31702 REV-N  CRJ 200 SRM 51-42-10
